# SDR ASAA2015042311489

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 5,004 hours, 1,648 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GRD. GROUNDED - YES. QRH PROCEDURES FOLLOWED. DISAGREE EXTINGUISHED.
